www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3238

Title: Relation between Hochschild homology and cohomology for Gorenstein rings
Authors: VAN DEN BERGH, Michel
Issue Date: 1998
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 126(5). p. 1345-1348
Abstract: Let "HH" stand for Hochschild (co)homology. In this note we show that for many rings A there exists d is an element of N such that for an arbitrary A-bimodule N we have HHi(N) = HHd-z(N). Such a result may be viewed as an analog of Poincare duality. Combining this equality with a computation of Soergel allows one to compute the Hochschild homology of a regular minimal primitive quotient of an enveloping algebra of a semisimple Lie algebra, answering a question of Polo.
Notes: Limburgs Univ Ctr, Dept WN1, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WN1, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3238
ISI #: 000073199700012
ISSN: 0002-9939
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.